# SDR QR9R2023011000002

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720799262
- Aircraft time: 3,588 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 41800879001
- Part serial: 838
- Condition: Faulted
- Location: Yaw/Trim
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING AUTO PILOT TEST, API/TRIM CAUTION DISPLAYED. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1. TEST FLIGHT SUCCESSFULLY COMPLETED.
